2017
Том 69
№ 9

All Issues

Volume 27, № 2, 1975

Article (Ukrainian)

Asymptotic properties of the coefficients of Dirichlet series representing entire functions

Vynnyts’kyi B. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1975. - 27, № 2. - pp. 147–157

Article (Ukrainian)

Some classes of vector-valued generalized functions and applications to boundary value problems for random functions

Goncharenko V. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1975. - 27, № 2. - pp. 158–166

Article (Ukrainian)

Invariant toroidal manifolds and resonances in discrete dynamical systems

Gurtovnik A. S., Kogan V. P., Neymark Yu. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1975. - 27, № 2. - pp. 167–182

Article (Ukrainian)

The green function of a two-point boundary value problem in a banach space, perturbed on the spectrum

Plotkin Ya. D.

Full text (.pdf)

Ukr. Mat. Zh. - 1975. - 27, № 2. - pp. 183–192

Article (Ukrainian)

Analytic definition of a product of cubic character

Reshetukha I. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1975. - 27, № 2. - pp. 193–201

Article (Ukrainian)

On the extremization of some functionals in a problem on nonoverlapping regions

Bakhtina G. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1975. - 27, № 2. - pp. 202–204

Article (Ukrainian)

Strongly bounded abelian topological groups

Belnov V. K.

Full text (.pdf)

Ukr. Mat. Zh. - 1975. - 27, № 2. - pp. 205–210

Article (Ukrainian)

On a theorem of hardy and littlewood

Borodin V. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1975. - 27, № 2. - pp. 210–216

Article (Ukrainian)

On the algebra generated by singular integral operators with a carleman shift in the case of piecewise continuous coefficients

Shapiro M. V., Vasilevsky N. L.

Full text (.pdf)

Ukr. Mat. Zh. - 1975. - 27, № 2. - pp. 216–223

Article (Ukrainian)

Conditions of equivalence of the cesaro and the Abel-Poisson methods of summation of unbounded sequences

Davydov N. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1975. - 27, № 2. - pp. 223–229

Article (Ukrainian)

A condition of equivalence of logarithmic methods of summation

Kokhanovsky A. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1975. - 27, № 2. - pp. 229–234

Article (Ukrainian)

The behavior of a Dirichlet series on the boundary of a region of convergence

Krutigolova Ye. K.

Full text (.pdf)

Ukr. Mat. Zh. - 1975. - 27, № 2. - pp. 234–240

Article (Ukrainian)

On the contraction principle for a differential equation with unbounded operator coefficient

Lykova O. B.

Full text (.pdf)

Ukr. Mat. Zh. - 1975. - 27, № 2. - pp. 240–243

Article (Ukrainian)

Some cases of seepage with a drop in level

Milyutin A. F.

Full text (.pdf)

Ukr. Mat. Zh. - 1975. - 27, № 2. - pp. 243–250

Article (Ukrainian)

On the set of integral curves entering a singular point

Norkin S. K.

Full text (.pdf)

Ukr. Mat. Zh. - 1975. - 27, № 2. - pp. 250–255

Article (Ukrainian)

Differential inequalities for nonlinear differential equations with delay

Okhronchuk V. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1975. - 27, № 2. - pp. 256–262

Article (Ukrainian)

Uniqueness classes for solutions of the Cauchy problem for an equation with rapidly increasing coefficients

Palyutkin V. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1975. - 27, № 2. - pp. 262–265

Article (Ukrainian)

On certain types of groups of rank one

Poletskikh V. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1975. - 27, № 2. - pp. 265–270

Article (Ukrainian)

On pseudo-simplicity of some meromorphic functions

Prokopovich G. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1975. - 27, № 2. - pp. 271–273

Article (Ukrainian)

The Lyapunov indices and asymptotic resolutions of vector spaces

Rotenberg A. R.

Full text (.pdf)

Ukr. Mat. Zh. - 1975. - 27, № 2. - pp. 273–280

Article (Ukrainian)

A boundary-value problem with a shift for two functions on a riemannian surface with the boundary in the class of generalized functions

Yatsenko S. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1975. - 27, № 2. - pp. 280–283